# SDR UPS99229324

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACKS ON O/B FLANGE BS 740 RT BETWEEN S18 R AND S24R.  CRACKS CONFIRMED BY HFEC.  REPAIR CARRIED OUT IAW UPS EO B727-5310-74 97.
